Proceedings of the Japan Academy

On the fundamental solution of a degenerate parabolic system

Kenzo Shinkai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51Number 8, Supplement (1975), 737-739.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518491

Digital Object Identifier
doi:10.3792/pja/1195518491

Mathematical Reviews number (MathSciNet)
MR0393855

Zentralblatt MATH identifier
0338.35052

Subjects
Primary: 35K40: Second-order parabolic systems

Citation

Shinkai, Kenzo. On the fundamental solution of a degenerate parabolic system. Proc. Japan Acad. 51 (1975), 737--739. doi:10.3792/pja/1195518491. https://projecteuclid.org/euclid.pja/1195518491


Export citation

References